RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 2(24), Pages 159–190 (Mi umn8696)  

This article is cited in 2 scientific papers (total in 2 papers)

Series of articles on differential geometry and related topics of differential equations

On the determination of a closed convex surface by its line element

H. Weyl


Full text: PDF file (3190 kB)

Bibliographic databases:


Citation: H. Weyl, “On the determination of a closed convex surface by its line element”, Uspekhi Mat. Nauk, 3:2(24) (1948), 159–190

Citation in format AMSBIB
\Bibitem{Wey48}
\by H.~Weyl
\paper On the determination of a~closed convex surface by its line element
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 2(24)
\pages 159--190
\mathnet{http://mi.mathnet.ru/umn8696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=25756}


Linking options:
  • http://mi.mathnet.ru/eng/umn8696
  • http://mi.mathnet.ru/eng/umn/v3/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gromov, V. A. Rokhlin, “Embeddings and immersions in Riemannian geometry”, Russian Math. Surveys, 25:5 (1970), 1–57  mathnet  crossref  mathscinet  zmath
    2. S. B. Klimentov, “On deformations of closed surfaces of genus $p\geqslant1$ with given infinitesimal change of metric”, Math. USSR-Sb., 36:3 (1980), 283–299  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук
    Number of views:
    This page:307
    Full text:171
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019